# SDR REXA2022110102346

- Difficulty date: October 27, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 20,312 hours, 15,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT BURNT OUT AND GLASS COVER BROKEN	R/R'D BULB AND GLASS COVER IAW CRJ 900 AMM 33-51-15 OPC NOMAL BULB P/N OFF/ON 8GH005123-06  COVER P/N OFF/ON 9EL408042-00
